Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 44, NWS Kansas City, MO

July 27, 2008Macon County, Missouri

NWS Kansas City, MO issued this tornado warning at Jul 27, 2008, 8:29 PM CDT for Macon County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2008, 8:29 PM CDT (01:29 UTC)
Expired
Jul 27, 2008, 9:15 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

County Macon County, MO

The radar

The Pleasant Hill radar (KEAX), 176 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 8:59 PM CDTHAIL 1Bevier, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 5:27 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.5 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3966 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3966 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1513 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KEAX 280129
TOREAX
MOC121-280215-
/O.NEW.KEAX.TO.W.0044.080728T0129Z-080728T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT SUN JUL 27 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN MACON COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 915 PM CDT

* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO...AS WELL
  AS GOLF BALL SIZE HAIL AND DAMAGING STRAIGHT LINE WINDS IN 
  EXCESS OF 70 MPH. THIS DANGEROUS STORM WAS LOCATED 15 MILES 
  NORTHEAST OF BUCKLIN...OR 15 MILES WEST OF LA PLATA...AND MOVING 
  SOUTHEAST AT 25 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  CALLAO BY 905 PM CDT.
  BEVIER BY 910 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ETHEL 
AND NEW CAMBRIA. A SECOND TORNADO WARNING REMAINS IN EFFECT FOR 
EASTERN MACON COUNTY...ALSO UNTIL 9 PM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4003 9267 3970 9253 3969 9270 3970 9271
      3970 9280 4000 9286
TIME...MOT...LOC 0129Z 331DEG 22KT 3995 9275

$$

BOOKBINDER
2 follow-up statements
000 
WWUS53 KEAX 280144
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CDT SUN JUL 27 2008

MOC121-280215-
/O.CON.KEAX.TO.W.0044.000000T0000Z-080728T0215Z/
MACON MO-
843 PM CDT SUN JUL 27 2008

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN MACON COUNTY UNTIL
915 PM CDT...

AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM WITH INTENSE ROTATION JUST SOUTH OF ETHEL...OR 
15 MILES NORTHWEST OF MACON. THIS STORM WAS MOVING SOUTHEAST AT 30 
MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  CALLAO BY 855 PM CDT.
  BEVIER BY 900 PM CDT.

GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS WILL ALSO 
ACCOMPANY THIS STORM.

A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 900 PM FOR EASTERN 
MACON COUNTY FOR A SEPARATE TORNADIC STORM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3999 9265 3970 9253 3969 9270 3993 9279
TIME...MOT...LOC 0143Z 333DEG 24KT 3983 9269

$$

BOOKBINDER
000 
WWUS53 KEAX 280211
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT SUN JUL 27 2008

MOC121-280220-
/O.EXP.KEAX.TO.W.0044.000000T0000Z-080728T0215Z/
MACON MO-
910 PM CDT SUN JUL 27 2008

...THE TORNADO WARNING FOR WESTERN MACON COUNTY WILL EXPIRE AT 915 PM
CDT...

AT 908 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO FAR 
SOUTHWEST MACON COUNTY...WHERE A TORNADO WARNING CONTINUES THROUGH 
945 PM. ALTHOUGH THE THREAT FOR SEVERE WEATHER HAS ENDED FOR 
LOCATIONS BETWEEN ETHEL AND CALLAO...TORRENTIAL RAINFALL WILL LEAD 
TO FLASH FLOODING.

LAT...LON 3999 9265 3970 9253 3969 9270 3993 9279
TIME...MOT...LOC 0210Z 333DEG 24KT 3967 9258

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jul 27, 6:30 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 27, 6:30 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 PM CDT SUN JUL 27 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

/339 PM CDT SUN JUL 27 2008/
SHORT TERM (TONIGHT-TUESDAY NIGHT)....

LARGE MCV CIRCULATION CONTINUES TO TRACK ACROSS SRN MINNESOTA LAST
AFTERNOON...PRECEDED BY A REJUVENATING MCS OVER NRN IA. OUTFLOW
BOUNDARY EXTENDING WEST OF THIS SYSTEM AND ASSOCIATED LOW LEVEL
CONFLUENCE ZONE REMAINS THE FOCUS FOR A SECONDARY THUNDERSTORM
COMPLEX THIS AFTERNOON.

RECENT VISIBLE IMAGERY FINALLY INDICATING CUMULUS DEVELOPMENT ALONG
INSTABILITY AXIS RUNNING ROUGHLY ALONG THE IA/NEB...FEATURING
DEWPOINTS WHICH HAVE AGAIN CLIMBED SHARPLY IN THE PAST TWO
HOURS...BACK INTO THE MID 70S. AIRMASS ALOFT IS ALSO UNSTABLE IN
THIS SAME REGION...AND PATCHY BENIGN ACCAS OVER ERN NEB HAD ERUPTED
INTO TWO ELEVATED CELLS ACROSS PAGE IA/NODAWAY MO COUNTIES. ALTHOUGH
THESE ROGUE CELLS HAVE ALL BUT DISSIPATED...THEY INDICATE THE
PRESENCE OF A CONDITIONALLY UNSTABLE AIRMASS THAT IS NOT YET CAPPED
OVER THE REGION.

AT THIS POINT...THE QUESTION IS NOT SO MUCH IF THE MUCH ADVERTISED
FORWARD PROPAGATING MCS WILL DEVELOP...BUT WHERE IT WILL TRACK.
DESPITE THE OVERALL E-SE MOTION THAT HAS BEEN OBSERVED SINCE
DAYBREAK...STILL PREFER NAM-WRF SOLUTION AS CONVECTION BECOMES
ROOTED IN THE BOUNDARY LAYER OVER THE NEXT SEVERAL HOURS. LIKE
YESTERDAYS COMPLEX ACROSS KANSAS...SURFACE BASED CONVECTION SHOULD
TEND TO PROPAGATE TOWARD THE SSE...FEEDING OFF THE INSTABILITY AXIS
AND RICH LOW LEVEL MOISTURE PRESENT OVER WRN IA/MO. THIS WOULD TEND
TO YIELD A MORE SOUTHERLY TURN TO THE SYSTEM WITH TIME...BRINGING
THE THREAT OF INTENSE CONVECTION TO THE NORTHEAST THIRD OF THE CWA
THIS EVENING.

BOTH A SEVERE AND FLASH FLOOD THREAT WILL ACCOMPANY THIS SYSTEM.
SEASONABLY STRONG NWRLY MID LEVEL FLOW CONTINUE ATOP BACKED SSE LOW
LEVEL WINDS...RESULTING IN VERY FAVORABLE DEEP LAYER SHEAR. THUS...
AN ATTENDANT DAMAGING WIND THREAT AND MARGINALLY SEVERE HAIL MAY
ACCOMPANY THE LEADING SURGE OF THIS ACTIVITY INTO THE EVENING HOURS
ACROSS NORTH CENTRAL/NORTHEAST MISSOURI INTO ADJACENT LSX/DVN CWAS.
OF GREATER CONCERN HOWEVER IS THE NW-SE STATIONARY FRONT/OUTFLOW
BOUNDARY THAT WILL BE REINFORCED BY THIS CONVECTION OVERNIGHT. AS
25-30 KNOT SW LOW LEVEL JET T-BONES THIS BOUNDARY...REPEATED
DEVELOPMENT COULD OCCUR WELL UPSTREAM...RESULTING IN PROLONGED HEAVY
RAINFALL ACROSS AREAS THAT CERTAINLY DO NOT NEED IT. PRECIPITABLE
WATERS CONTINUE TO INCREASE AS RICH TROPICAL LOW LEVEL MOISTURE IS
OVERTOPPED BY DOLLYS REMNANTS...WITH PWATS > 1.60 INCHES.  WILL BE
ISSUING A FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST
MISSOURI...EFFECTIVE FROM 9 PM THROUGH 9 AM TOMORROW.

FOR TOMORROW...HIGH AMPLITUDE/SMALL WAVELENGTH RIDGE WILL BUILD
OVERHEAD...YIELDING 850MB TEMPS OF 25-26C OVER WRN MO/ERN KS.
ASSUMING NO CONTAMINATION FROM TONIGHTS ACTIVITY TO THE
NORTHEAST...TEMPS SHOULD REACH THE UPPER 90S EASILY WITH 70F-ISH
DEWPOINTS YIELDING ADVISORY CRITERIA HEAT INDICES. ADVISORY WILL RUN
SW OF A LINE FROM TARKIO TO CAMERON...SOUTH TO CLINTON.

NEXT ISSUE ON THE AGENDA IS GOOD OL DOLLY. HER REMNANTS CONTINUE TO
SLOWLY RIDE UP THE SRN FRONT RANGE...AND WILL LIFT ACROSS KANSAS
INTO NRN MO TUESDAY/TUESDAY NIGHT. THIS WILL BREAK THE ONE-DAY HEAT
WAVE...BUT RESULT IN PROLIFIC PRECIPITATION PRODUCTION THE
DOWNSHEAR...IMPACTING MUCH OF THE CWA TUESDAY/TUESDAY NIGHT. MORE ON
THIS LATER...

BOOKBINDER

MEDIUM RANGE (WEDNESDAY-SUNDAY)

THE MEDIUM RANGE MODEL SOLUTIONS HAVE COME INTO MUCH BETTER
AGREEMENT WITH THE HANDLING OF HURRICANE DOLLY REMNANTS BY MID WEEK.
ALTHOUGH THE MODELS EXHIBIT RATHER SIMILAR TRACKS WITH THIS RESIDUAL
MOISTURE...STILL NOT ENTIRELY CONFIDENT THAT THE PLACEMENT OR TIMING
IS PRECISE JUST YET. BUT STAYING ON THE SAME PAGE AS THE MEDIUM
RANGE MODELS...KEPT MORE FAVORABLE PRECIPITATION CHANCES ACROSS THE
SOUTHERN AND EASTERN FORECAST SECTIONS INTO WEDNESDAY BEFORE THE
SHORTWAVE IS FORECAST TO MOVE OUT OF THE AREA.

PAST WEDNESDAY...WENT WITH SLIGHT PRECIPITATION CHANCES OR LESS. THE
MAIN CONCERN FOR LATER IN THE WEEK IS WITH SHORTWAVE ACTIVITY IN THE
NORTHWEST FLOW...MAYBE SETTING OFF A COUPLE ROUNDS OF SHOWERS AND
THUNDERSTORMS ACROSS THE DAKOTAS/EASTERN NEBRASKA/IOWA REGION. THIS
ACTIVITY WOULD TEND TO PROGRESS SOUTHEAST WITH THE POTENTIAL TO
REACH PORTIONS OF MISSOURI. WILL WAIT TO GET SPECIFIC WITH ANY OF
THESE SHORTWAVES UNTIL THERE IS BETTER MODEL CONSISTENCY AND THAT
TIMEFRAME GETS A BIT CLOSER.

THE UPPER RIDGE OVER THE SOUTHWEST AND PLAINS REGION WILL EXPAND
EASTWARD LATER THIS WEEK. CLOUD COVER IS ANTICIPATED TO LIMIT
TEMPERATURES ON WEDNESDAY...BEFORE THE BUILDING RIDGE WILL BRING
SUMMER HEAT BACK TO THE AREA BY THE LATTER PARTS OF THIS WEEK AND
INTO NEXT WEEKEND.

STOFLET

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED THROUGH THE 00Z TAF CYCLE. CLEAR
SKIES SHOULD PERSIST FOR MUCH OF THE PERIOD...OUTSIDE OF SOME
SCATTERED MID LEVEL CLOUDS POSSIBLY DURING THE EARLY MORNING HOURS
MONDAY. WINDS WILL MAINTAIN A PREVAILING SOUTHERLY COMPONENT AND
SHOULD REMAIN AT OR BELOW 10KTS. A SEVERE MESOSCALE CONVECTIVE
SYSTEM IS DEVELOPING FROM SOUTH CENTRAL/SOUTHEASTERN IOWA INTO
NORTHEASTERN MISSOURI EARLY THIS EVENING...HOWEVER THIS SYSTEM WILL
REMAIN WELL EAST OF THE TERMINALS.

STOFLET

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON MONDAY TO 7 PM MONDAY FOR MOZ001-MOZ011-
     MOZ012-MOZ020-MOZ021-MOZ028-MOZ029-MOZ030-MOZ037-MOZ038-
     MOZ043-MOZ044-MOZ053-MOZ054.

     FLASH FLOOD WATCH FROM 9 PM SUNDAY TO 10 AM MONDAY FOR MOZ006-
     MOZ007-MOZ008-MOZ015-MOZ016-MOZ017-MOZ024-MOZ025.

KS...HEAT ADVISORY FROM NOON MONDAY TO 7 PM MONDAY FOR KSZ025-KSZ057-
     KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Jul 27, 7:02 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT SUN JUL 27 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
702 PM CDT SUN JUL 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A THUNDERSTORM COMPLEX THAT DEVELOPED OVER SOUTH CENTRAL IOWA LATE
SUNDAY AFTERNOON WILL CONTINUE TO MOVE ACROSS NORTH CENTRAL AND
NORTHEAST MISSOURI THIS EVENING. THERE IS THE POTENTIAL FOR THESE
STORMS TO BE SEVERE...WITH THREATS FOR DAMAGING STRAIGHT-LINE WINDS
GREATER THAN 70 MPH...AS WELL AS LARGE HAIL...AND ISOLATED TORNADOES.
THE SEVERE THREAT WILL MAINLY BE ALONG AND EAST OF A BETHANY TO
MARSHALL LINE DURING THE EVENING HOURS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL IOWA
THIS EVENING AND HEAD SOUTH SOUTHEAST TONIGHT. THE MAIN THREAT WITH
THESE STORMS BY LATE THIS EVENING AND THROUGH THE OVERNIGHT HOURS
WILL BE HEAVY RAINFALL. THEREFORE A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR PORTIONS OF NORTH CENTRAL MISSOURI TONIGHT INTO MONDAY
MORNING...GENERALLY ALONG AND NORTH OF A TRENTON TO MACON LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FOR MONDAY...INCREASING HEAT AND HIGH HUMIDITY WILL ALLOW HEAT INDEX
VALUES TO RANGE FROM 105 TO 110 DEGREES ACROSS FAR EASTERN KANSAS AND
WESTERN MISSOURI. A HEAT ADVISORY HAS BEEN ISSUED FOR MONDAY
AFTERNOON...GENERALLY ALONG AND SOUTHWEST OF A MARYVILLE TO MARSHALL
LINE...INCLUDING THE KANSAS CITY METROPOLITAN AREA.

A CHANCE OF THUNDERSTORMS WILL RETURN TUESDAY IN ASSOCIATION WITH
THE REMNANTS OF TROPICAL DEPRESSION DOLLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED WITHIN NORTH CENTRAL MISSOURI THIS
EVENING.

STOFLET

In the hours before

Local storm report, Jul 27, 7:24 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             LEMONS                  40.40N 93.05W
07/27/2008  E4.00 INCH       PUTNAM             MO   PARK/FOREST SRVC

            REPORTED BY CONSERVATION AGENT

&&

NRR
Local storm report, Jul 27, 7:35 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 PM CDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             POLLOCK                 40.36N 93.08W
07/27/2008  E4.50 INCH       SULLIVAN           MO   PUBLIC

            CAR AND HOME WINDOWS SHATTERED. LASTED ABOUT 5 MIN.
            LARGEST SPIKE COMING OUT OF IT MADE IT 5 INCHES.

&&

NRR
Local storm report, Jul 27, 7:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
748 PM CDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             POLLOCK                 40.36N 93.08W
07/27/2008  M3.50 INCH       SULLIVAN           MO   TRAINED SPOTTER

            LARGE HAIL WAS REPORTED TO HAVE DAMAGED VEHICLES IN
            POLLOCK.

&&

GAMIS
Local storm report, Jul 27, 7:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
754 PM CDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             4 W GREEN CITY          40.27N 93.03W
07/27/2008  E2.75 INCH       SULLIVAN           MO   AMATEUR RADIO

            ON HWY 6

0748 PM     TSTM WND GST     GREEN CASTLE            40.26N 92.88W
07/27/2008  E65.00 MPH       SULLIVAN           MO   PUBLIC

            PUBLIC REPORT OF 65 TO 75 MPH WINDS. NUMEROUS TREE LIMBS
            DOWN.

&&

NRR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:07 PM CDTSevere Thunderstorm WarningEAXAdair, Sullivan38 min
Jul 27, 7:15 PM CDTSevere Thunderstorm WarningEAXPutnam15 min
Jul 27, 7:43 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan47 min
Jul 27, 8:27 PM CDTTornado WarningEAXMacon33 min
Jul 27, 8:35 PM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler, Sullivan12 hr
Jul 27, 8:41 PM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler41 hr
Jul 27, 8:52 PM CDTSevere Thunderstorm WarningEAXSchuyler38 min
Jul 27, 8:59 PM CDTTornado WarningEAXMacon, Randolph46 min
Jul 27, 9:02 PM CDTTornado WarningEAXMacon, Randolph33 min
Jul 27, 9:07 PM CDTFlash Flood WarningEAXMacon12 hr
Jul 27, 9:27 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler33 min
Jul 27, 9:44 PM CDTSevere Thunderstorm WarningEAXRandolph46 min
Jul 27, 11:53 PM CDTAreal Flood AdvisoryEAXRandolph6 hr
Jul 28, 4:14 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
Jul 28, 4:30 AM CDTRiver Flood WarningEAXCooper, Howard6 days
Jul 28, 6:03 AM CDTRiver Flood WarningEAXHoward22 hr
Jul 28, 8:29 AM CDTAreal Flood WarningEAXAdair, Mercer, Putnam, Schuyler, Sullivan7 hr
Jul 28, 3:19 PM CDTAreal Flood WarningEAXAdair, Chariton, Linn, Livingston, Macon, Mercer and 4 more24 hr

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.